# SDR C2XA03TY220

- Difficulty date: December 26, 2003
- Submitted: December 27, 2003
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- Aircraft time: 11,395 hours, 8,483 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 3C INSPECTION THE LEFT OMEGA BEAM WAS CORRODED AT THE BOTTOM OF THE GALLEY RAMP ANGLE.  MAINT REMOVED THE OMEGA BEAM, FAB SPLICE DOUBLER, ALODINED, PRIMED AND INSTALL SPLICE DOUBLER AND INSTALL THE NEW OMEGA BEAM IAW EMB 135/145 SRM 51-40-02; 53-21-10; CPM 51-21-04-05 AND SRM 53-21-10.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
